# SDR UIEA2019102545788

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,911 hours, 23,130 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Motor
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2. ( PERFORMED FIM 21-31-00 FAULT TREE 810, FIG 110. FOUND FAULT AC MOTOR, MSG CLEARED. NO FURTHER FAULTS FOUND, OPS TEST NORMAL.  )
